# SDR 20000710SH001

- Difficulty date: June 22, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N221EJ
- Make and model: Amd FALCON2000
- Aircraft serial: 105
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7858942
- Condition: Failed
- Location: Air Cond Sys
- Part time: 187 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW NOTED AMBER ''CREW'' LIGHT ON WHILE ON THE GROUND.  LIGHT WOULD GO OUT IN MANUAL MODE. CREW DEFERRED AUTOMATIC MODE PER MEL 21-13.  RELOCATED AIRCRAFT TO LIT.  FALCON JET SERVICE CENTER FOUND A FAILED COCKPIT TEMPERATURE CONTROL VALVE IN THE AIR CONDITIONING SYSTEM.  VALVE WAS REPLACED WITH A REPAIRED UNIT AND OPERATIONAL CHECK PERFORMED.  (X)
